EconPapers    
Economics at your fingertips  
 

Sample heterogeneity and the asymptotics of M-estimators

Marc Hallin () and Ivan Mizera

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Published in: Journal of Statistical Planning and Inference (2001) v.93,p.139-160

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2103

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2103

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2019-06-22
Handle: RePEc:ulb:ulbeco:2013/2103